Deformation of functionals having a unique critical point
Matematičeskie zametki, Tome 34 (1983) no. 3, pp. 387-398
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1983_34_3_a8,
author = {N. A. Bobylev},
title = {Deformation of functionals having a unique critical point},
journal = {Matemati\v{c}eskie zametki},
pages = {387--398},
year = {1983},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1983_34_3_a8/}
}
N. A. Bobylev. Deformation of functionals having a unique critical point. Matematičeskie zametki, Tome 34 (1983) no. 3, pp. 387-398. http://geodesic.mathdoc.fr/item/MZM_1983_34_3_a8/